# SDR SIMA20160519001

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,539 hours, 35,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HAS DIFFICULT TIME CLOSING THE MAIN DOOR.  THE TOP PART OF THE DOOR STAYS OPEN.  LUBED AIRFRAME DOOR ROLLERS.  PERFORMED OPERATIONS CHECK OF MAIN PAX DOOR IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD.
